MathSciNet Relay Station
MathSciNet bibliographic data
MR1156570 13A30 (13C40 13H10)
Huckaba, Sam; Huneke, Craig Powers of ideals having small analytic deviation. Amer. J. Math. 114 (1992), no. 2, 367–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement